# SDR 2012FA0000201

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: General aviation
- Aircraft: N655JG
- Make and model: Beech 200BEECH
- Aircraft serial: BB1440
- Aircraft time: 5,040 hours, 4,605 cycles
- Engine: Pwa PT6A42
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Condition: Mismanufactured
- Location: Horizontal
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND HORIZONTAL STAB FORWARD SPAR AND RIBS ARE NOT RIVETED CORRECTLY FROM THE FACTORY,  FOUND MANY RIVETS THAT GO THROUGHT THE FORWARD SPAR THAT ARE TOO SHORT AND ALSO WHERE THE RIB AND THE FWD SPAR COME TOGETHER, THE RIVET MISSES THE RIB.  FOUND SAME PROBLEM ON OTHER ACFT INSPECTED.
